MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ASTRATECH IMPL EV 3.0S 8MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ASTRATECH IMPL EV 3.0S 8MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Event or Problem Description
Customer reported implant loss.¿catastrophic bone loss around implant 2 months placement.Placed on (b)(6) 2025 with cover screw.Seen patient on (b)(6) 2026 month review, if radiograph had been ok would have arranged to replace cover screw with healing abutment.Pa attached.Showed significant bone loss.Discussed with implant mentor, (b)(6) , both felt explanation was best, with intention to have another attempt at placement in a couple of months.¿.

Brand Name
ASTRATECH IMPL EV 3.0S 8MM OS
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24226111
Report Number3013111692-2026-04337
Device Sequence Number15762477
Product Code DZE
UDI-Device Identifier07392532214127
UDI-Public07392532214127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number26301
Device Lot Number499841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/26/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown